# SDR SWAA2021042720665

- Difficulty date: September 25, 2020
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 46,793 hours, 22,683 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Bent
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT RAIL AT AFT CARGO BAY BS727C+17 RBL7 WL 156. MARKED REJECTION: FLOOR BEAM REPAIR WAS ACCOMPLISHED PER SRM 53-00-53-2R-2; REPAIR IS LOCATED AT A FRAME. SRM 53-00-53-2R-4 SHOULD BE REFERENCED TO ACCOMPLISH REPAIR. / REPAIRED AFT CARGO FLOOR RAIL BS 727C+6 TO 727D+9 RBL 7 W.L 156 IAW SRM 53-00-53-2R-2
